Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: Friedrich Kasch and Adolf Mader
Title: Rings, modules, and the total
Additional book information: Frontiers in Mathematics, Birkhäuser-Verlag, Basel, 2004, x+136 pp., ISBN 3-7643-7125-0, US$49.95

Authors: Robert R. Colby and Kent R. Fuller
Title: Equivalence and duality for module categories, with tilting and cotilting for rings
Additional book information: Cambridge Tracts in Mathematics, Cambridge University Press, vol. 161, Cambridge, 2004, x+152 pp., ISBN 0-521-83821-5, US$60.00

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Barbara L. Osofsky
Affiliation: Rutgers University
Email: osofsky@math.rutgers.edu.
Journal: Bull. Amer. Math. Soc. 44 (2007), 475-480
Published electronically: March 29, 2007
Review copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.